# SDR COEA2020020674811

- Difficulty date: December 27, 2019
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: S53572311204
- Condition: Cracked
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209669 NR 100044 HEAVY CHECK COE/MAJOR REPAIR: FRAME 30 FAIL SAFE CRACKED AROUND STRINGER 15L. CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-817-A01.
